# SDR ASAA2021110236530

- Difficulty date: November 2, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 51,783 hours, 15,500 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 100370750
- Part serial: 4459
- Condition: Inoperative
- Location: Refueling Panel
- Part time: 46,140 hours, 19,670 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER GAGE ON OUTSIDE REFUELING PANEL IS INOP. COCKPIT GAUGES WORK FINE. GROUNDED - YES. REMOVED AND REPLACED FUEL QUANTITY INDICATOR GAUGE REF B737-800 AMM 28-41-61/401. OPS CHECK GOOD.
